# SDR CALA0001197

- Difficulty date: August 2, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN RT WING LEADING EDGE O/B RIB AT WS XRS 267-295.  REPAIR ANGLE WAS REMOVED AND THE CRACK WAS STOP DRILLED IAW SRM 51-30-05 AND 57-01, FIGURE 2.  A DOUBLER WAS INSTALLED IAW SRM 51-10-04, 51-10-03, 51-30-05, EA 9-5720-2-A0742, AND ECRA 5720-01810.
